What can you do to lessen mood swings resulting from a cortisone injection?
Answers: Is this one cortisone injection and you don't anticipate anymore because it did the do? Or, is this one in a potentially short series?
If this is one event and you don't anticipate anymore, it's likely your mood swings, all by themselves, will dissipate as the cortisone dissipates within your system.
If you anticipate further shots, upon your next visit to the doctor who is administering these shots, you need to tell her exactly what the side effects were, ask about whether these effects are transitory, or will persist, or could even get worse.
Based upon her answer, and your desire/need/willingness to continue using cortisone for relief, you need to re-evaluate your use of cortisone and whether or not you are willing to take some other remedy (herbal, over the counter, prescription or otherwise) to counteract the problem.
I think the important thing here is not to self-prescribe a solution to a medically prescribed chemical. If you trust your doctor enough to take the cortisone, u should trust her enough to describe the side effects and get her opinion on how to deal with this or try another course of treatment.
Be advised, there's loads of herbal and other "remedies" out there that do, in fact, interact with cortisone and should not be taken lightly. Be safe.
Wait till the eating and weight gain kicks in. Actually you have to be careful because steroids are known to increase blood pressure, and this may be why your mood is changing. You should go and see how your blood pressure is, as you can use a blood pressure monitor at one of the drugstores for customers. If it continues, you should tell your doctor. It has caused some people manic depression, but it is rare.
check with your local health store for some holystic meds...I there are different b vitamins for mood swings and also st. johns wort, valerian to help you sleep, etc.
My guess is that you have had the injections for an underlying cause. If you have an on going illness or chronic condition, I'd recommend a low dose antidepressant. Check with your Dr. It can take a while to begin seeing an affect, but it could take the edge off for you. ( and may help reduce pain)
was the injection in a joint or in a muscle?
The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...
- Is it true that talking to much on a cell phone is harmful and could cause cancer?
- Even though I exfoliate regularly, I have a thin, invisible layer of grey clay on my skin.?
- Ahh Acne!?
- How do i get clear skin in 1 day?? HELP?
- What would be the main cause of an abscess? (if it keeps reocurring every month in different spots?
- Is there any diseases that can make someone look as if their bipolar PLEASE help?
- Probability of my eye brow migrating the piercing? EXPERTS ONLY?
- Dog has a blood blister that has appeared on top of toe?
- What is quarter-sized dab ?
- My husband has a skin disease called PRP, and I would like to know some good ointments for him to use?